Tornadoes · United States · Texas · 2019

EF0 tornado, Kings Mill, Texas, June 18, 2019

This EF0 tornado ran 1.0 miles across Gray County on June 18, 2019, touching down at 8:10 PM CDT and reaching 20 yards wide. It killed nobody.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF0
Date
June 18, 2019
Touchdown
8:10 PM CDT (01:10 UTC)
Lifted
8:12 PM CDT (01:12 UTC)
On the ground
2 minutes
Path length
1.0 miles (1.5 km)
Path width
20 yards (18 m)
Deaths
0
Injuries
0
County
Gray County
Touchdown point
35.517, -101.052
Lift-off point
35.528, -101.040
Record number
1906181910-01

The damage survey

1 damage points were recorded along this path by NWS AMA, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF0. The highest wind the damage implies is 85 mph.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

June 18th had a couple of long-lived discrete supercells that produced severe wind gust and hail up to 3 inches. There were numerous reports of hail 1 to 2 inches in diameter across the Texas Panhandle where these storms passed over. One of the longest-lived cells that produced a funnel cloud near Dumas and a tornado west of Pampa started just east of Clayton, New Mexico in the far northwest Texas Panhandle. This storm took a track southeast where it produced a funnel cloud just east of Dumas and hail 3 inches in diameter SE of Borger, TX before producing a rope tornado just west of Pampa, TX between Highway 152 and US HWY 60. Later in the night a line of thunderstorms produced some strong wind gust in Beaver County Oklahoma where an automated sensor recorded a wind gust of 64 mph 1-mile SSW of Beaver, OK.

Brief land spout tornado was west of Pampa near Highway 152, and was reported by several trained spotters. Tornado was on the ground for two minutes.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

No tornado warning for this county appears in the archive as in force at the moment the tornado touched down. One was issued for the county at another hour that day.

The county was under a severe thunderstorm watch, issued at 22:40 UTC and running to 04:20 UTC.

Issued (UTC)ExpiredProductOffice
22:40 UTC04:20 UTCSevere Thunderstorm WatchAMA
00:59 UTC02:00 UTCSevere Thunderstorm WarningAMA
01:18 UTC01:45 UTCTornado WarningAMA
01:42 UTC02:30 UTCSevere Thunderstorm WarningAMA
01:44 UTC02:45 UTCSevere Thunderstorm WarningAMA
01:56 UTC02:30 UTCTornado WarningAMA
02:11 UTC05:15 UTCFlood AdvisoryAMA
02:40 UTC03:45 UTCSevere Thunderstorm WarningAMA
03:15 UTC03:27 UTCSevere Thunderstorm WarningAMA

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Slight Risk, with a 0.02 chance of a tornado within 25 miles. The outlook in force was issued at 00:56 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before the tornado touched down at Jun 18, 7:11 PM CDT, 59 minutes earlier.

Area forecast discussion, Jun 18, 7:11 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
711 PM CDT Tue Jun 18 2019

.AVIATION...
For the 00z TAFs...
Scattered thunderstorms will pose a threat to the terminals
through around 03z.  Variable surface winds gusting above 35
expected near thunderstorms.  Following thunderstorms, variable
surface winds generally below 10 kt expected through the night.
Surface winds expected to settle to a northwest direction for much
of the day on Wednesday at speeds below 15 kt.  VFR conditions
expected next 24 hours, apart from brief visibility reductions in
thunderstorms this evening.

Cockrell

&&

.PREV DISCUSSION... /Issued 258 PM CDT Tue Jun 18 2019/

SHORT TERM...This Afternoon through Tomorrow...

Synopsis: Upper level troughing is noted across the central CONUS. A
leading shortwave is now shifting east/northeast across the central
plains, with a second more subtle shortwave in northern NM. Isolated
to scattered thunderstorms are expected late this afternoon into the
evening hours in conjunction with the upper level shortwave and a
cold front. There is a cap, but it is not as strong as previously
thought based on the 19z KAMA special sounding. Any storms that do
develop could become severe with large hail and strong winds being
the main threat. An isolated tornado can't be rule out this evening
mainly in the eastern Texas Panhandle. Storm should be ending after
the front moves through tonight. There is a chance of some very
isolated diurnally driven storms Wednesday afternoon, with storms
moving off the higher terrain and perhaps along a weak area over
convergence near the caprock.  A few of these storms could become
briefly severe with hail and wind, with a diminishing threat into
the early evening. The following discussion will focus on today and
tonight:

Convective Initiation (CI): Convection has already initiated near
Raton NM near a pre-frontal trough that is currently draped across
southeast CO down into the western Oklahoma Panhandle and back up
into southern KS. A cumulus field is also becoming more evident just
south of the pre-frontal trough near KDHT to KDUX and will need to
be monitored for additional initiation in the next 1-2 hours. The
cap is a concern in the Panhandles and may limit convective
initiation and sustainment, especially across the southern Texas
Panhandle. The 19z special sounding showed 51 J/kg MLCIN which may
limit coverage, but a few storms should be able to develop in the
Panhandles, or at least persist as they move into the area from our
west. Another area of attempted CI is along a low level theta-E
gradient that is slowly shifting north near Plainview to Childress,
and has an area of Tcu near Floydata as of 19z. The cap may be too
strong for development in this area based on the convective trends.
The subtle shortwave trough is noted in the mid level water vapor
imagery now moving into north central NM, and this may result in
additional convective development across the northern zones in the
evening. These storms are expected to move east to southeast at 10
to 25 mph. Another round of storms may develop overnight as the main
cold front moves south and generates elevated convection in the
eastern Texas Panhandle near the better theta-E axis.

Pre-Storm Environment: A band of moderate 500mb westerlies is noted
across the northern zones which supports 25 to 35 knots of effective
bulk shear. Further south, mid level winds are weaker and surface
winds are still veered to the southwest, resulting in lower
effective shear values of around 20 knots. These may increase some
this evening as the low level jet increases. Plenty of insolation
across the Panhandles supports a thermodynamic environment around
1500 - 2000 J/kg MLCAPE. Temperatures should come up another few
degrees which will increase MLCAPE, with some 2500 to 3000 J/kg
possible. Steep lapse rates are also noted in the low and mid levels
with EML that also could keep capping concerns. However, short
term models continue to suggest that the cap will weaken enough for
storms to survive. Low level moisture is characterized with a subtle
moisture gradient of mid 50s dew points in the northeastern NM
plains to low 60s dew points in the eastern half of the Panhandles.
This moisture is fairly shallow so LCL heights are still moderate
high, around 1500 to 2000 m. These may drop some this evening aided
by some additional moisture advection with the low level jet.

Convective Mode and Severity: Given plentiful instability and
moderate shear in the northern zones, a few discrete storms capable
of supercell structures will be possible. These storms may loose
their supercell characteristics if they move southward out of the
better shear, however some backing of the low level winds this
evening and the increase in LLJ could offset this some. Upscale
growth will likely be the result of the strengthening LLJ and better
lift with the shortwave. Overall, the discrete storms will pose the
main hail threat. Certainly can't rule out some golf ball to tennis
ball size hail with the strongest discrete storms. Winds will become
more of a threat if storms can grow upscale with DCAPE as high as
1400 J/kg in the Texas Panhandle. The tornado threat is low due to
lack of better low level shear and high LCL heights, however if
surface winds can back enough this evening, an isolated tornado
threat can't be ruled out.

Ward

LONG TERM...

Upper level flow will transition from northwest to zonal on Thursday
and then it will become more southwest by Friday as an upper level
trough moves through the northwest U.S.  Thursday and Friday are
expected to be dry with temperatures above normal as southwest
surface winds increase.

Showers and thunderstorms may return to the northern and eastern CWA
Saturday night through Sunday as a cold front moves into the region
and stalls.  Several upper level short wave troughs will move
through the southwest flow aloft which will help trigger the showers
and storms.

The upper level trough then swings through the high plains by Monday
which should take the rain with it.

The rain and cold front will help to drop temperatures back down to
near normal for the weekend and then temperatures will warm again on
Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                59  85  60  95  66 /  30  10  10   0   0
Beaver OK                  59  82  60  93  67 /  40  10  10   5   5
Boise City OK              53  79  56  90  60 /  30  20  10   0   5
Borger TX                  60  86  62  96  68 /  30  20  10   0   0
Boys Ranch TX              58  85  59  96  65 /  20  10  10   0   5
Canyon TX                  59  88  59  96  65 /  20  10  10   0   0
Clarendon TX               62  86  62  93  69 /  20  20  10   0   5
Dalhart TX                 54  81  56  92  60 /  20  20  10   0   5
Guymon OK                  56  81  58  92  64 /  40  10  10   0   5
Hereford TX                59  89  60  97  65 /  20  10  10   0   0
Lipscomb TX                61  83  62  94  69 /  40  10  10   0   5
Pampa TX                   60  83  61  93  67 /  30  20  10   0   0
Shamrock TX                64  87  62  94  70 /  30  20  10   0   5
Wellington TX              65  89  64  95  71 /  30  20  10   0   5

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

03/77
Hazardous weather outlook, Jun 18, 3:09 PM CDT, 5 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Amarillo TX
309 PM CDT Tue Jun 18 2019

OKZ001>003-TXZ001>020-317-190815-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
309 PM CDT Tue Jun 18 2019

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Thunderstorms are expected through tonight. Some storms may
become severe with large hail and damaging winds being the primary
hazard. However, an isolated tornado cannot be ruled out mainly
across the eastern Texas Panhandle. Heavy rainfall may lead to
localized flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible across parts of the Panhandles
Wednesday afternoon and again Saturday night through Sunday. Some
of the storms Wednesday afternoon may become strong to severe
with large hail and damaging winds the main threats.

.SPOTTER INFORMATION STATEMENT...

Emergency Management Officials and spotter groups should be ready
for possible activation through tonight.

In the hours before

Local storm report, Jun 18, 7:10 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
710 PM CDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             2 WNW CANYON            34.99N 101.95W
06/18/2019  M1.25 INCH       RANDALL            TX   NWS EMPLOYEE

&&

EVENT NUMBER AMA1900960

WARD
Local storm report, Jun 18, 7:15 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
715 PM CDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             4 WNW CANYON            35.01N 101.98W
06/18/2019  E1.25 INCH       RANDALL            TX   PUBLIC

&&

EVENT NUMBER AMA1900961

WARD
Local storm report, Jun 18, 7:16 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
716 PM CDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             5 SE CACTUS             35.99N 101.95W
06/18/2019  E0.88 INCH       MOORE              TX   TRAINED SPOTTER

            PENNY TO NICKEL SIZE HAIL FALLING AT TIME OF REPORT.

&&

EVENT NUMBER AMA1900962

WARD
Local storm report, Jun 18, 7:28 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
728 PM CDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             1 SE CACTUS             36.03N 102.00W
06/18/2019  M1.00 INCH       MOORE              TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1900963

WARD
Local storm report, Jun 18, 7:31 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
731 PM CDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     FUNNEL CLOUD     6 NE DUMAS              35.92N 101.88W
06/18/2019                   MOORE              TX   TRAINED SPOTTER

            LARGE FUNNEL CLOUD OBSERVED HALF WAY DOWN TO THE
            GROUND.

&&

EVENT NUMBER AMA1900964

WARD
Local storm report, Jun 18, 7:40 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
740 PM CDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HAIL             3 E CANYON              34.97N 101.87W
06/18/2019  E1.25 INCH       RANDALL            TX   SOCIAL MEDIA

            TWITTER PHOTO OF QUARTER TO HALF DOLLAR SIZE HAIL.

&&

EVENT NUMBER AMA1900965

WARD

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Amarillo Airport, TX (KAMA), 00:00Z

1.2 hours before the tornado, 68 km from the path. June 19, 2019.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2019-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 1549 joules per kilogram, CIN -22, lifted condensation level 2144 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2019-06-19The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 25 square meters per square second, 0 to 6 km bulk shear 34 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
1549 J/kg
Mixed-layer CIN
-22 J/kg
Surface CAPE
2536 J/kg
Mixed-layer LCL
2144 m above ground
0-6 km bulk shear
34 kt
0-1 km bulk shear
4 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0
0-3 km lapse rate
8.4 K/km

Open this sounding in Storm Lab

Amarillo Airport, TX (KAMA), 12:00Z

10.8 hours after it, 68 km from the path. June 19, 2019.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2019-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 341 joules per kilogram, CIN -366, lifted condensation level 1371 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2019-06-19The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 93 square meters per square second, 0 to 6 km bulk shear 40 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
341 J/kg
Mixed-layer CIN
-366 J/kg
Surface CAPE
0 J/kg
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
40 kt
0-1 km bulk shear
13 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
3.6 K/km

Open this sounding in Storm Lab

The surface observations

Pampa (PPA), 11 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
23:15 UTC8561190° 10 kt1012.9
23:35 UTC85.661.3160° 9 kt1011.9
23:55 UTC83.762170° 10 kt1012.2
00:15 UTC82.662.2170° 8 kt1011.9
00:35 UTC8163.5110° 9 kt1011.5-TSRA
00:55 UTC766780° 9 kt1011.5VCTSRA
01:15 UTC68.256.3180° 12 kt221012.9+TSRA
01:35 UTC6454120° 13 kt181012.5+TSRA
01:55 UTC64.453.2100° 9 kt1012.9TSRA

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Amarillo radar (KAMA), 68 km away, was scanning. The volume nearest the touchdown began at 01:09 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
01:09 UTCTSTM WND DMG1 W SanfordHutchinson, TXLATE REPORT OF SEVERAL TREE LIMBS 3 TO 6 INCHES IN DIAMETER DOWNED. TIME ESTIMATED FROM RADAR.
01:09 UTCTSTM WND DMG2 Wsw StinnettHutchinson, TXLATE REPORT OF DAMAGE TO HOUSE ROOF DUE TO 6 INCH TREE LIMBS BROKEN OFF TREE FROM THUNDERSTORM WINDS. TIME ESTIMATED FROM RADAR.
01:10 UTCTORNADO2 Nne KingsmillGray, TXBRIEF LAND SPOUT TORNADO WEST OF PAMPA NEAR HIGHWAY 152 REPORTED BY SEVERAL TRAINED SPOTTERS. TORNADO ON THE GROUND FOR TWO MINUTES.
01:14 UTCTORNADO2 Nw KingsmillGray, TXBRIEF TORNADO WEST OF PAMPA NEAR HIGHWAY 152 REPORTED BY SEVERAL TRAINED SPOTTERS. TORNADO ON THE GROUND LESS THAN ONE MINUTE. LOCATION BASED ON RADAR.
01:15 UTCTSTM WND GST 591 Wnw FritchMoore, TX
01:15 UTCHAIL 3PampaGray, TXPICTURE OF HAIL SENT VIA SOCIAL MEDIA.
01:19 UTCHAIL 1.753 W BorgerHutchinson, TXLATE REPORT OF GOLF BALL SIZE HAIL, WITH TIME ESTIMATED FROM RADAR.
01:22 UTCTSTM WND GST 754 Wsw BorgerHutchinson, TXLOOSE OBJECTS TOSSED AROUND AND SMALL TREE BRANCHES BROKEN. QUARTER SIZE HAIL.
01:22 UTCHAIL 14 Wsw BorgerHutchinson, TXLOOSE OBJECTS TOSSED AROUND AND SMALL TREE BRANCHES BROKEN. QUARTER SIZE HAIL.
01:22 UTCHAIL 1.8PampaGray, TXHAIL LARGER THAN GOLF BALLS FALLING.
01:25 UTCHAIL 1.755 Nnw BorgerHutchinson, TXLATE REPORT FROM BROADCAST MEDIA METEOROLOGIST OF VIDEO SHOWING HALF-DOLLAR TO GOLF BALL SIZE HAIL. TIME ESTIMATED FROM RADAR.
01:26 UTCTSTM WND GST 622 N BorgerHutchinson, TX
01:30 UTCTSTM WND DMG3 Ne BorgerHutchinson, TXLATE REPORT OF TRAILER FLIPPED AT PHILLIPS 66 PLAN NORTHEAST OF BORGER. TIME ESTIMATED FROM RADAR.
01:30 UTCHAIL 1.51 Ese BorgerHutchinson, TXPICTURE OF HAIL SENT VIA TWITTER.
01:32 UTCHAIL 1.756 Sse BorgerCarson, TXNICKEL TO GOLFBALL SIZE HAIL AT TIME OF CALL.
01:33 UTCHAIL 22 Ne BorgerHutchinson, TX
01:33 UTCHAIL 31 Se BorgerHutchinson, TXLATE REPORT OF 3 INCH HAIL IN THE KEILLER HEIGHTS SUBDIVISION OF BORGER. TIME ESTIMATED FROM RADAR.
01:35 UTCTSTM WND DMG1 Ese BorgerHutchinson, TXEMERGENCY MANAGER REPORTED ROOF BLOWN OFF HOUSE AND POWER POLES DOWN.
01:35 UTCTSTM WND GST 861 Ese BorgerHutchinson, TXEMERGENCY MANAGER REPORTED DAVIS MESONET WIND GUSTS OF 86 MPH.
01:35 UTCHAIL 2PampaGray, TX
01:41 UTCTSTM WND GST 658 Wnw CodmanRoberts, TXLATE REPORT OF STRONG WIND GUSTS ESTIMATED TO BE 60 TO 65 MPH.
01:46 UTCHAIL 2.252 Sse PampaGray, TXLATE REPORT ON LOCAL BROADCAST MEDIA WEBPAGE OF 2.25 INCH HAIL ON THE SOUTHEAST SIDE OF PAMPA. TIME ESTIMATED FROM RADAR.
02:02 UTCHAIL 1.75SkellytownCarson, TX
02:22 UTCTSTM WND GST 619 Se White DeerGray, TXLAZY H FARMS SCHOOLNET
02:24 UTCTSTM WND GST 699 Ne GroomGray, TXGRANDVIEW-HOPKINS ABC7 SCHOOLNET SITE
02:25 UTCTSTM WND DMG8 Nw Lake McclellanGray, TXTRAINED SPOTTER REPORTED SEVERAL POWER POLES DOWN.
02:44 UTCTSTM WND GST 642 Nw Lake McclellanGray, TX

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2019 tornado in TexasEvery tornado in Texas since 1950Warnings in force in Texas nowThe forecast where you are

The other tornadoes of June 18, 2019

2 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
June 182:37 PM CDTEF0Edwards, KS1.475
June 182:45 PM CDTUnratedCook, MN0.15

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.